# SDR 2007UALA04028

- Difficulty date: October 2, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 56,130 hours, 20,741 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 1405-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM HAS CORROSION ON WEB UPPER SURFACE AND SEVERAL RIVET HEADS AT STA 1405-1420 FOUND OUT OF LIMITS.    10-26-07    MAJOR REPAIR ACCOMPLISHED.  RIVET HEADS AT STA 1405-1420 FOUND OUT OF LIMITS.   REMOVED DAMAGE AREA AND FABRICATED REPAIR AND INSTALLED PER SRM.
